# SDR CA070307006

- Difficulty date: March 5, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 17,757 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Part time: 17,756 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERAL CORRODED RIVET HEADS FOUND ON THE LOWER SURFACE OF WING. THE AREA OF CONCENTRATION IS THE GAS PATHS FROM THE EXHAUST STACKS. REPAIRS CARRIED OUT IAW REO6-57-30-V017 (YW 85-91.25) AND REO6-57-30-V018 (YW 127-146). (TC NR 20070307006)
